# SDR GTIA2018040902567

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 45,565 hours, 21,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
